# SDR ASAA2022070139312

- Difficulty date: July 1, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5770
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H FLOOR, STA 340 LBL 22 INNERCOSTAL HAS CORROSION AT END OF SEAT TRACK GROUNDED - YES. CORROSION REMOVED FROM AREA. ORIGINAL MAT THIC .125, REMOVED .006, .119 MAT THIC REMAININING. FOUND TO BE WITHIN LIMITS PER B737-800 SRM 53-10-51-1A-1. ALODINED AND PRIMED BARE METAL PER B737-800 AMM ASA 51-21-41 AND 51-21-72.
